Über transzendente P-adische Zahlen
Compositio Mathematica, Volume 2 (1935), p. 259-275
@article{CM_1935__2__259_0,
     author = {Mahler, Kurt},
     title = {\"Uber transzendente $P$-adische Zahlen},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {2},
     year = {1935},
     pages = {259-275},
     zbl = {0012.05302},
     language = {de},
     url = {http://www.numdam.org/item/CM_1935__2__259_0}
}
Mahler, Kurt. Über transzendente $P$-adische Zahlen. Compositio Mathematica, Volume 2 (1935) pp. 259-275. http://www.numdam.org/item/CM_1935__2__259_0/